# SDR YV3R2019012200081

- Difficulty date: May 10, 2019
- Submitted: May 15, 2019
- Operation: General aviation
- Aircraft: N114VG
- Make and model: Robsin R22BETA
- Aircraft serial: 2351
- Aircraft time: 8,260 hours
- Engine: Lyc O320B2C
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2862
- Part serial: 4723
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 FAILED.
